# SDR UALA2012111206471

- Difficulty date: November 10, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 91,958 hours, 11,163 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND EEL FLOOR LIGHTING OUT, FROM SEAT 57 AFT TO DOOR 5 RT & RIGHT AFT CENTER EEL LIGHTING CENTER SECTION.  REFERENCE IPC 33-51-04-004, AMM 33-51-02 & 33-51-05.  SEAT EEL INOP ROW 54HJK-60JK AND RIGHT AFT DOOR 5 CROSSAISLE.  REPLACED POWER SUPPLY PER MM, OPS CHECK GOOD.
